MathSciNet Relay Station
MathSciNet bibliographic data
MR2335615 30C45
Yuan, Shao-Mou; Liu, Zai-Ming Some properties of $\alpha$-convex and $\alpha$-quasiconvex functions with respect to $n$-symmetric points. Appl. Math. Comput. 188 (2007), no. 2, 1142–1150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement